MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PI MIDLINE 2-L: 5.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC AGBA PI MIDLINE 2-L: 5.5FR X 15CM; MIDLINE CATHETER
Catalog Number CDC-41552-MPKB
Medical Device Problem Codes Material Deformation (2976); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that the "sheath broke during insertion and they had to open a standalone".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed that the sheath had split completely down the length of the extrusion.One of the tabs did not tear correctly resulting in the extrusion to separate, but with a portion of the extrusion remaining attached to the tab.The separation points of the extrusion as well as the tear lines on the extrusion appeared stretched.The sheath extrusion from the tab to the distal tip measured 2 13/16", which is within the specification limits of 2 5/8"-2 7/8" per the peel-away product drawing.The sheath outer diameter/inner diameter could not be accurately measured.Functional inspection could not be accurately performed due to the condition of the returned sample.A device history record review was performed, and there was one potential finding.A non-conformance was initiated for lot 34c23k0189 in regard to "peel-away sheath tears incorrectly".The failure mode of this complaint is the same as/relevant to the non-conformance identified.The report that a peel-away did not tear correctly was confirmed through complaint investigation.Visual analysis revealed that the sheath split completely along the length of the extrusion; however, one side of the extrusion had separated with a portion of the extrusion remaining attached to the tab.Based on the customer report, the sample received, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
AGBA PI MIDLINE 2-L: 5.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19391004
Report Number9680794-2024-00555
Device Sequence Number15192309
Product Code PND
UDI-Device Identifier10801902205428
UDI-Public10801902205428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberCDC-41552-MPKB
Device Lot Number33F23K0405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown